Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Filipović, Damir
and
Tappe, Stefan
2007.
Existence of Lévy term structure models.
Finance and Stochastics,
Vol. 12,
Issue. 1,
p.
83.
Bonaccorsi, Stefano
Marinelli, Carlo
and
Ziglio, Giacomo
2008.
Stochastic FitzHugh-Nagumo equations on networks with impulsive noise.
Electronic Journal of Probability,
Vol. 13,
Issue. none,
YANG, ZHIHUI
and
DUAN, JINQIAO
2008.
AN INTERMEDIATE REGIME FOR EXIT PHENOMENA DRIVEN BY NON-GAUSSIAN LÉVY NOISES.
Stochastics and Dynamics,
Vol. 08,
Issue. 03,
p.
583.
Komorowski, Tomasz
Peszat, Szymon
and
Ryzhik, Lenya
2009.
Limit of Fluctuations of Solutions of Wigner Equation.
Communications in Mathematical Physics,
Vol. 292,
Issue. 2,
p.
479.
BARBU, VIOREL
and
MARINELLI, CARLO
2009.
STRONG SOLUTIONS FOR STOCHASTIC POROUS MEDIA EQUATIONS WITH JUMPS.
Infinite Dimensional Analysis, Quantum Probability and Related Topics,
Vol. 12,
Issue. 03,
p.
413.
Niu, Min
and
Xie, Bin
2009.
Regularity of a fractional partial differential equation driven by space-time white noise.
Proceedings of the American Mathematical Society,
Vol. 138,
Issue. 4,
p.
1479.
Liu, Kai
2009.
The Fundamental Solution and Its Role in the Optimal Control of Infinite Dimensional Neutral Systems.
Applied Mathematics and Optimization,
Vol. 60,
Issue. 1,
p.
1.
Baran, Michał
2009.
Approximations for Solutions of Lévy-Type Stochastic Differential Equations.
Stochastic Analysis and Applications,
Vol. 27,
Issue. 5,
p.
924.
Bo, Lijun
Shi, Kehua
and
Wang, Yongjin
2010.
On a Stochastic Wave Equation Driven by a Non-Gaussian Lévy Process.
Journal of Theoretical Probability,
Vol. 23,
Issue. 1,
p.
328.
Filipović, Damir
Tappe, Stefan
and
Teichmann, Josef
2010.
Jump-diffusions in Hilbert spaces: existence, stability and numerics.
Stochastics,
Vol. 82,
Issue. 5,
p.
475.
Marinelli, Carlo
and
Roeckner, Michael
2010.
Well-Posedness and Asymptotic Behavior for Stochastic Reaction-Diffusion Equations with Multiplicative Poisson Noise.
Electronic Journal of Probability,
Vol. 15,
Issue. none,
Brzeźniak, Zdzisław
and
Zabczyk, Jerzy
2010.
Regularity of Ornstein–Uhlenbeck Processes Driven by a Lévy White Noise.
Potential Analysis,
Vol. 32,
Issue. 2,
p.
153.
Rusinek, Anna
2010.
Mean reversion for HJMM forward rate models.
Advances in Applied Probability,
Vol. 42,
Issue. 2,
p.
371.
HUANG, ZHIYUAN
LÜ, XUEBIN
and
WAN, JIANPING
2010.
FRACTIONAL LÉVY PROCESSES AND NOISES ON GEL′FAND TRIPLE.
Stochastics and Dynamics,
Vol. 10,
Issue. 01,
p.
37.
Barndorff-Nielsen, Ole E.
Benth, Fred Espen
and
Veraart, Almut
2010.
Ambit Processes and Stochastic Partial Differential Equations.
SSRN Electronic Journal,
Brzeźniak, Zdzisław
Goldys, Ben
Imkeller, Peter
Peszat, Szymon
Priola, Enrico
and
Zabczyk, Jerzy
2010.
Time irregularity of generalized Ornstein–Uhlenbeck processes.
Comptes Rendus. Mathématique,
Vol. 348,
Issue. 5-6,
p.
273.
Komorowski, Tomasz
Peszat, Szymon
and
Szarek, Tomasz
2010.
On ergodicity of some Markov processes.
The Annals of Probability,
Vol. 38,
Issue. 4,
Yang, Jiarui
and
Duan, Jinqiao
2011.
Stochastic Analysis with Financial Applications.
Vol. 65,
Issue. ,
p.
221.
Bierkens, Joris
2011.
Pathwise Stability of Degenerate Stochastic Evolutions.
Integral Equations and Operator Theory,
Vol. 69,
Issue. 1,
p.
1.
Schwab, Christoph
and
Gittelson, Claude Jeffrey
2011.
Sparse tensor discretizations of high-dimensional parametric and stochastic PDEs.
Acta Numerica,
Vol. 20,
Issue. ,
p.
291.